If you need an accessible version of this item please contact JSTOR User Support

Symbolic Description of Factorial Models for Analysis of Variance

G. N. Wilkinson and C. E. Rogers
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 22, No. 3 (1973), pp. 392-399
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346786
Stable URL: http://www.jstor.org/stable/2346786
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Symbolic Description of Factorial Models for Analysis of Variance
Preview not available

Abstract

The paper describes the symbolic notation and syntax for specifying factorial models for analysis of variance in the control language of the GENSTAT statistical program system at Rothamsted. The notation generalizes that of Nelder (1965). Algorithm AS 65 (Rogers, 1973) converts factorial model formulae in this notation to a list of model terms represented as binary integers. A further extension of the syntax is discussed for specifying models generally (including non-linear forms).

Page Thumbnails

  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399